# SDR FDEA202010112568

- Difficulty date: October 11, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: ARB137911
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE NR 2 SLAT COVER BRACKET OUTBOARD FWD SECTION CRACKED, MARKED.  FABRICATED A NEW SLAT COVER BRACKET P/N ARB1379-11, PER DOUGLAS DWG ARB1379 R R.  NR 2 LT SLAT COVER BRACKET, IAW SRM 51-31-01 VOL 2 "MINOR REPAIR"
